# SDR CA031013001

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 9,441 hours
- Engine: Cont IO520F
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 122008515
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION IT WAS DISCOVERED THAT THERE WERE SMALL HAIRLINE CRACKS (HORIZONTAL) AT THE THREE MOST OUTBOARD MASS BALLANCE WEIGHT ATTACH SCREW LOCATIONS. ONE INCH IN LENGTH.
